# SDR ALGA098168

- Difficulty date: October 27, 2004
- Submitted: December 6, 2004
- Operation: Air carrier
- Aircraft: N5NBEO
- Make and model: Bell 407
- Aircraft serial: 23190
- Aircraft time: 1,018,903 hours
- System (JASC): 6230 · Main Rotor Mast/Swashplate
- Part: Pitch Link
- Part number: 406310405101
- Part serial: RXFS7769
- Condition: Binding
- Location: Main Rotor
- Part time: 744 hours
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

BINDING AND AXIAL PLAY BEYOND MAX.  REPLACED W/NEW BY FIELD MAINTENANCE.
